# SDR SWAA2021021541400

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BELOW FLOOR PANEL 222BF AT STA # 315 RBL-31 INTERCOSTAL HAS A CRACK. DOT # 208-57 / REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BELOW FLOOR PANEL 222BF AT STA 315 RBL-31' AND LOCATED AND DRILL NEW INTERCOSTAL AND TREATED ALL FASTENERS HOLES WITH ALODINE AND PRIMED IN REF B737-700 SRM 51-40-05-0G-0 AND 51-20-01-0G-0 AND DWG # 141A5400
